# SDR UPS00834552

- Difficulty date: December 16, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Flight Deck
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A BURNING SMELL IN COCKPIT DURING DEPARTURE NR 1 XFER RECTIFIER SHORTED DUE TO WATER INTRUSION     DRIED OUT WATER AND DEFERED
